MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL12.6
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm tmicl12.6 implantable collamer lens, -11.00/+3.5/084 (sphere/cylinder/axis), in the patients left eye (os) on (b)(6) 2021.The lens was explanted on (b)(6) 2022 due to low vaulting and lens rotation.The lens was replaced with a longer lens and the problem was resolved.Post-op, there was no pain but mild inflammation.See mfr.Report # 2023826-2022-00428 for replacement lens.The cause of the event was due to the device.Additional information has been requested but none has been forthcoming.
 
Additional Manufacturer Narrative
Weight: unk.Race: unk.Ethnicity: unk.Claim # (b)(4).
 
Additional Manufacturer Narrative
Corrected data: b5: the reporter indicated the surgeon implanted a 12.6mm tmicl12.6 implantable collamer lens, -11.00/+3.5/084 (sphere/cylinder/axis), in the patient's left eye (os), on (b)(6) 2021.The lens was explanted on (b)(6) 2022 due to low vaulting and lens rotation.The lens was replaced wih a longer lens and the problem was resolved.Post-op, there was no pain but mild inflammation.The inflammation was mild cell and flare, which was mild and normal for the surgery, and has resolved.The cause of the event was due to the device.Claim # (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
cynthia thai
1911 walker avenue
monrovia, CA 91016
6263037902
MDR Report Key13488916
Report Number2023826-2022-00400
Device Sequence Number12074077
Product Code QCB
UDI-Device Identifier00841542107037
UDI-Public00841542107037
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberTMICL12.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Supplement Date Received by Manufacturer02/09/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL SFC-45 - LOT # 1546174; FOAM TIP PLUNGER MODEL FTP - LOT # 1556534; INJECTOR MODEL MSI-PF - LOT # 1522339
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexMale